# SDR GLBA2015111600558

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 39,306 hours, 46,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE DOOR SNUBBER BOLT CAME OFF.  APPLIED LOCTITE 242 TO THE BOLT THREADS & REINSTALLED THE BOLT IAW TC 1900-5210 01 STEP 13.  OPERATIONAL CHECKED GOOD.
